Marmo, Giuseppe and Zaccaria, Francesco (2008) oscillators deformation for Moyal algebras. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: oscillators deformation for Moyal algebras
Creators:
CreatorsEmail
Marmo, GiuseppeUNSPECIFIED
Zaccaria, FrancescoUNSPECIFIED
Autor/s: V.I. Manʹko, G. Marmo, E. C. G. Sudarshan, F. Zaccaria
Date: 2008
Number of Pages: 5
Department: Scienze fisiche
Journal or Publication Title: PHYSICS LETTERS A
Date: 2008
Volume: 372
Number: 24
Page Range: pp. 4364-4368
Number of Pages: 5
Date Deposited: 21 Oct 2010 06:16
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/7198

Actions (login required)

View Item View Item